# SDR AALA20170906007

- Difficulty date: September 6, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 13,016 hours, 5,226 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 009385
- Condition: Failed
- Location: Left
- Part time: 3,860 hours, 1,602 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED.   RETURNED TO DEPARTURE DUE TO BOTH AUTO PILOTS AND NAVIGATIONAL AIDS FAILED.  LANDING UNEVENTFUL.  REMOVED AND REPLACED LEFT FLIGHT MANAGEMENT COMPUTER IAW AMM 34-61-02.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
